# SDR P5CA9600707

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Migrated
- Location: Te Flap Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING MIGRATED AT RIGHT INBOARD FOREFLAP TRACK ATTACH FITTING.  FOUND FASTENERS AT FAULT AND REPLACED BUSHING FASTENERS PER BAC MM 27-51-02.
